This is embarrassingly stupid--but I ran out of levothyroxine 6 weeks ago, I have been on 100 mcg for several years, although dose has gone up & down at various times. I just got way too busy, spread too thin, kept forgetting to make a dr appt, or when I did call, could not reach anyone, played phone tag, couldn't get the pharmacy to get dr. to extend the refills, etc., etc. Obviously, I am going to call first thing Monday morning, but I am actually starting to feel awful, but not sure it is hypothyroid awful, so maybe it is coincidence. Depressed, tired, diarrhea, lack of appetite, no energy. I never get cold so that is not a symptom. I have lost 5 lbs. since I ran out. I expected the depression and lack of energy, but the rest doesn't make sense.
Of course you're feeling awful, You cannot allow yourself to run out of medication. Use a weekly pill box, then you will be reminded a week early to call. The other option is there is a free app called carezone that will remind you to take your pills and also to reorder them.I use both.
- Levothyroxine Information for Consumers
- Levothyroxine Information for Healthcare Professionals (includes dosage details)
- Side Effects of Levothyroxine (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
My TSH tested at 6.9 so my dr put me on 25 mcg levothyroxine once a day. 3 weeks ago my TSH was .02?
Posted 4 Nov 2014 • 1 answer
Posted 31 Jan 2015 • 1 answer
Posted 30 Aug 2016 • 2 answers
Posted 9 Dec 2016 • 0 answers
Posted 9 Feb 2017 • 2 answers